# SDR AALA2019012217006

- Difficulty date: January 16, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N717AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31543
- Aircraft time: 24,948 hours, 2,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Light
- Part time: 24,948 hours, 2,822 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT SIGN INOPERATIVE., REMOVED & REPLACED BATTERY PACK.  OPS CHECKED GOOD IAW AMM 33-51-06-710-002.
